Recently my G.I. started me on Remicade because I am still not in remission. The first infusion went fine, no side effects what so ever. Last week, I had my second infusion and had a really hard time. During the infusion, I had the chills the whole time. About an hour after the treatment was over, I started to get a really bad headache, then the body aches-actually I felt like I got hit by something! It lasted about a day but now I feel like I have anxiety all of the time and am very short tempered. And at the same time, I am always tired. Is this normal to feel this way? I get my third infusion May 7th and am scared how I will react. My son graduates on Memorial Day and I am hoping to celebrate the big day with no problems.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...